# SDR ASAA2021092836101

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,065 hours, 6,386 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT NOT DISPLAYED ON MCDU. FOLLOWED ORH PROCEDURE FOR SATCOM LOCK UP.  GROUNDED - YES. AFTER RESETTING CB- SAT DISPLAY PROMPT REAPPEARED SYSTEM NORMAL.
